# SDR CA150609008

- Difficulty date: May 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 769 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Bracket
- Condition: Broken
- Location: Radiator
- Part time: 922 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ODD NOISE WAS HEARD ON LANDING BRIEFLY.  IT WAS SENT TO MX & DISCOVERED THE LT ENG RADIATOR COOLER ATTACHMENT BRACKET WAS BROKEN.
